# SDR USAA2012020800012

- Difficulty date: January 27, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 42,719 hours, 15,889 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FR68, -Y1162.  REPLACED FLOORBEAM AT FR68, -Y1162 IAW A320 SRM 51-72-11 & AIRBUS DRAWING # 53472816.
